# SDR CALA9900119

- Difficulty date: February 9, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N13718
- Make and model: Boeing 737724
- Aircraft serial: 28937
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Valve
- Condition: Inop
- Location: Lt Mlg
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

THE LT MLG INADVERTENTLY DEPLOYED IN FLIGHT AFTER DEPARTING IAH.  THE AIRCRAFT WAS RETURNED TO IAH WHERE IT LANDED WITHOUT INCIDENT.  MAINTENANCE REMOVED AND REPLACED THE LG CONTROL VALVE IAW MM 32-31-61, PAGE 401.  LEAK AND OPERATIONAL CHECKS WERE GOOD.  A LEFT UPLOCK TEST WAS PERFORMED IAW MM 32-32-31 AND AN EMERGENCY EXTENSION WAS PERFORMED IAW MM 32-34-00 AND ALL CHECKED NORMAL.  AN EVALUATION FLIGHT WAS COMPLETED WITH NO DISCREPANCIES.
